Holes in I n
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, p. 973-1002
@article{ASENS_2004_4_37_6_973_0,
     author = {Karpenko, Nikita A.},
     title = {Holes in ${I}^{n}$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {6},
     year = {2004},
     pages = {973-1002},
     doi = {10.1016/j.ansens.2004.07.002},
     zbl = {1108.11037},
     mrnumber = {2119244},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_6_973_0}
}
Karpenko, Nikita A. Holes in ${I}^{n}$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, pp. 973-1002. doi : 10.1016/j.ansens.2004.07.002. http://www.numdam.org/item/ASENS_2004_4_37_6_973_0/

[1] Arason J., Pfister A., Beweis des Krullschen Durchschnittsatzes für den Wittring, Invent. Math. 12 (1971) 173-176. | MR 294251 | Zbl 0212.37302

[2] Brosnan P., Steenrod operations in Chow theory, Trans. Amer. Math. Soc. 355 (5) (2003) 1869-1903. | MR 1953530 | Zbl 1045.55005

[3] Brosnan P., A short proof of Rost nilpotence via refined correspondences, Doc. Math. 8 (2003) 69-78. | MR 2029161 | Zbl 1044.11017

[4] Chernousov V., Gille S., Merkurjev A., Motivic decomposition of isotropic projective homogeneous varieties, Duke Math. J. (in press). | MR 2110630 | Zbl 1086.14041

[5] Fulton W., Intersection Theory, Springer, Berlin, 1984. | MR 732620 | Zbl 0541.14005

[6] Hoffmann D.W., On the dimensions of anisotropic quadratic forms in I 4 , Invent. Math. 31 (1998) 185-198. | MR 1489898 | Zbl 0905.11020

[7] Izhboldin O., Vishik A., Quadratic forms with absolutely maximal splitting, in: Quadratic Forms and their Applications (Dublin, 1999), Contemp. Math., vol. 272, 2000, pp. 103-125. | MR 1803363 | Zbl 0972.11017

[8] Karpenko N.A., Cohomology of relative cellular spaces and isotropic flag varieties, Algebra i Analiz 12 (1) (2000) 3-69, (in Russian). Engl. transl., St. Petersburg Math. J. 12 (1) (2001) 1-50. | MR 1758562 | Zbl 1003.14016

[9] Karpenko N.A., On the first Witt index of quadratic forms, Invent. Math. 153 (2003) 455-462. | MR 1992018 | Zbl 1032.11016

[10] Karpenko N.A., Third proof of second gap in dimensions of quadratic forms from I n , in: Algebraic and Arithmetic Theory of Quadratic Forms (Talca, 2002), Contemp. Math., vol. 344, 2004, pp. 207-213. | MR 2058676 | Zbl 02154487

[11] Karpenko N.A., Cycles on powers of quadrics, in: Tschinkel Y. (Ed.), Mathematisches Institut Georg-August-Universität Göttingen Seminars 2003/2004, 2004, pp. 31-36. | MR 2181559 | Zbl 1098.14503

[12] Karpenko N.A., Merkurjev A.S., Rost projectors and Steenrod operations, Doc. Math. 7 (2002) 481-493. | MR 2015051 | Zbl 1030.11013

[13] Karpenko N.A., Merkurjev A.S., Essential dimension of quadrics, Invent. Math. 153 (2003) 361-372. | MR 1992016 | Zbl 1032.11015

[14] Knebusch M., Generic splitting of quadratic forms. I, Proc. London Math. Soc. (3) 33 (1) (1976) 65-93. | MR 412101 | Zbl 0351.15016

[15] Orlov D., Vishik A., Voevodsky V., An exact sequence for K * M /2 with applications to quadratic forms, 454 (2000).

[16] Panin I.A., On the algebraic K-theory of twisted flag varieties, 8 (6) (1994) 541-585. | MR 1326751 | Zbl 0854.19002

[17] Pfister A., Quadratische Formen in beliebigen Körpern, Invent. Math. 1 (1966) 116-132. | MR 200270 | Zbl 0142.27203

[18] Rost M., The motive of a Pfister form, Preprint, 1998.

[19] Scharlau W., Quadratic and Hermitian Forms, Springer, Berlin, 1985. | MR 770063 | Zbl 0584.10010

[20] Swan R.G., K-theory of quadric hypersurfaces, Ann. Math. 122 (1) (1985) 113-154. | MR 799254 | Zbl 0601.14009

[21] Vishik A., On the dimension of anisotropic forms in I n , Max-Planck-Institut für Mathematik in Bonn, preprint MPI 2000-11, 2000, 1-41.

[22] Vishik A., Motives of quadrics with applications to the theory of quadratic forms, in: Geometric Methods in the Algebraic Theory of Quadratic Forms (Lens, 2000), Lect. Notes Math., vol. 1835, Springer, Berlin, 2004, pp. 25-101. | MR 2066515 | Zbl 1047.11033

[23] Voevodsky V., Reduced power operations in motivic cohomology, Publ. Math. I.H.É.S. 98 (2003) 1-57. | Numdam | MR 2031198 | Zbl 1057.14027